American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53D40) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Tobias Ekholm and Ivan Smith. Exact Lagrangian immersions with a single double point. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Mohammed Abouzaid, Denis Auroux, Alexander I. Efimov, Ludmil Katzarkov and Dmitri Orlov. Homological mirror symmetry for punctured spheres. J. Amer. Math. Soc. 26 (2013) 1051-1083.
Abstract, references, and article information   
View Article: PDF

[3] Paul Biran and Octav Cornea. Lagrangian cobordism. I. J. Amer. Math. Soc. 26 (2013) 295-340.
Abstract, references, and article information   
View Article: PDF

[4] David Nadler and Eric Zaslow. Constructible sheaves and the Fukaya category. J. Amer. Math. Soc. 22 (2009) 233-286. MR 2449059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mikhail Khovanov and Paul Seidel. Quivers, Floer cohomology, and braid group actions. J. Amer. Math. Soc. 15 (2002) 203-271. MR 1862802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1